I have been having chest pain since I started Concerta. My blood pressure is sometimes normal, sometimes a little bit high. My saturation is normal, and my heart rate is 98 and stable. So it has been for some days already. What is the best to do?
Welcome to icliniq.com.
I understand your concern.
It is fine, but if chest pain continues, it is best to take a tablet of Pantoprazole 40 mg once. This pain can be due to acidity caused by the drug. If the same complication occurs again, stop the medications, and you should consult your doctor or change the method of contraception.
Please tell me which side of the chest you have pain in. To the right or left?
Is there any pain in the left arm as well?
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Introduction: Anxiety is becoming extremely prevalent in today's time ... More and more people are getting affected by anxiety as a result of deteriorating mental health, stressful lifestyle and ... Read fullCan high blood pressure be the reason for the bloody mucus from my throat?
.. gone through all your reports you sent (attachment removed to protect patient identity) and they are normal. I am glad that despite very high blood pressure you have ended up having only minor bleeding, which I believe, was a warning sign. ... Read fullDental Plaque - Causes, Risks, Side Effects and Prevention
.. with bacteria formed on the tooth surface when it lacks hygiene is called a dental plaque. Read the article below to know more about it .. ... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now